# SDR C2XA04CL125

- Difficulty date: December 8, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 14,790 hours, 12,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2481 THE CREW REPORTED THE EMERGENCY LIGHTS AT THE CENTER OF THE AIRCRAFT WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPAIRED BROKEN WIRES IN THE CEILING AT ROW 12.  OPERATIONAL CHECKS WERE GOOD.
